# SDR DALA2023120609995

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,309 hours, 20,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 DENTS #11 0.762", Y=0.011", A/Y=69.509, #12 A= 0.935", Y=0.016", A/Y=57.147, #13 A=1.171", Y=0.019", A/Y=61.721, #45 A=1.055", Y=0.017", A/Y=60.622 AND #46 A=0.995", Y=0.010", A/Y= 99.991 OUT LIMITS DUE TO DISTANCE TO SPLICE FASTENER. CORRECTIVE ACTION: REF ERA 614095-14. (0096766)
